# SDR TWAA0001405

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR PANEL 40A SUPPORT RIBS CRACKED.  REPLACED SUPPORT RIBS WHILE FABRICATING NEW FLOOR PANEL PER SSRM 53-00-104, PAGE 201.  PICKED UP HOLES ON PANEL 40A.
